Hölder Continuity for the Inverse of Mañé′s Projection

A. Ben-Artzi, A. Eden, C. Foias, B. Nicolaenko

Research output: Contribution to journalArticlepeer-review


In a celebrated work, Mañé showed that given a compact set X with fractal dimension d in a Banach space B, there exists a projection P of rank ≤2d + 1, such that P restricted to X is injective. Here, we prove a stronger result when B is finite dimensional, namely, that there exists an orthogonal projection P0 such that not only P0 is injective on X but also its inverse is Hölder continuous when restricted to P0X.

Original languageEnglish
Pages (from-to)22-29
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - 1 Sep 1993
Externally publishedYes


Dive into the research topics of 'Hölder Continuity for the Inverse of Mañé′s Projection'. Together they form a unique fingerprint.

Cite this